Linear operators satisfying the chain rule.

Richard L. Rubin

Elemente der Mathematik (1983)

  • Volume: 38, page 93-95
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Rubin, Richard L.. "Linear operators satisfying the chain rule.." Elemente der Mathematik 38 (1983): 93-95. <>.

author = {Rubin, Richard L.},
journal = {Elemente der Mathematik},
keywords = {real-valued functions; chain rule operator; derivation},
pages = {93-95},
title = {Linear operators satisfying the chain rule.},
url = {},
volume = {38},
year = {1983},

AU - Rubin, Richard L.
TI - Linear operators satisfying the chain rule.
JO - Elemente der Mathematik
PY - 1983
VL - 38
SP - 93
EP - 95
KW - real-valued functions; chain rule operator; derivation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.